# SDR USAA2009110993060

- Difficulty date: November 4, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 85,763 hours, 32,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - CORROSION ON FUSELAGE SKIN AT BS 1480 - BS 1500, S29R - S30, BL 0.  REPAIRED FUSELAGE SKIN AT BS 1480 - BS 1500, S29R - S30, BL 0 IAW EA 134.
